I’m on day 4 of stopping Pristiq and I’ve never felt so awful, brain zaps, dizziness, helplessness etc. Please someone tell me this will stop soon. I was only on 50mg for about 4 months. Doctor suggested cold turkey and should only have effects for a few days but it is getting worse, not better!
Help with Pristiq withdrawals?
Question posted by Lin576 on 17 April 2021
Last updated on 18 April 2021
Your Dr. is not well informed, apparently. The following literature is from this site, which is a very accurate site:
Do not stop using Pristiq suddenly, or you could have unpleasant symptoms (such as dizziness, vomiting, agitation, sweating, confusion, numbness, tingling, or electric shock feelings). Ask your doctor how to safely stop using this medicine.
Source (browse to the section on "How should I take Pristiq"):
Regards and get well soon, masso
- Pristiq uses and safety info
- Pristiq information for Healthcare Professionals (includes dosage details)
- Side effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.